# SDR CALA2020011000119

- Difficulty date: January 9, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 56,029 hours, 18,488 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332150016
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILER EICAS ADVISORY MSG AND ASSOCIATED OVERHEAD SPOILER LIGHT ILLUMINATED. ACFT IS EXPERIENCING LEFT HAND TURN TENDENCY WHILE HAND FLYING. FUEL FLOW AND BURN IS HIGHER THAN ANTICIPATED AT EACH WAYPOINT. REF. FIM 27-61-00-815-802, BOX [1] ASKS IS THERE A PCA FAULT, YES, ACP''D SCM BITE FIM 27-09-00/101 FIG. 105A. ACCOMPLISHED THIS FIM, FOUND M534 SCM 2R FAULTING PCA 3 AS WELL AS PCA XDR 3 OR 10. M534 SCM 2R CONTROLS SPOILER 3/10. THIS IS SAYING #3 SPOILER IS CAUSING THE ISSUE. REPLACED #3 SPOILER ACTUATOR REF AMM 27-61-02-422-027. ACCOMPLISHED BITE CHECK OF SPOILER CONTROL MODULE AFTER NULLING RVDT. OPERATION CHECK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1184260  SN OFF 8563 ACTUATOR, SPOIL  OFF 19-2761-9-0002 8563 ON 19-2761-9-0016 6483 ACP RII INSP OF #3 SPOILER PCA RPL REF AMM 27-61-02 / 27-61-00, AND GMM 09-25-05.
